# SDR CALA0001643

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- Aircraft time: 45,998 hours, 34,877 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK ACROSS FASTENER IN VERTICAL STABILIZER LEADING EDGE AT RT SIDE JUST BELOW RIGHT LOWER VOR ANTENNA.  REPAIRED IAW ECRA 5530-01285.
